# SDR CALA2022042501054

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: DAN50B13
- Condition: Corroded
- Location: Fs59-60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FS59-60 STR33R, STRINGER HAS CORROSION FS 59-60, STR 33R PER HAECO LCQ NON ROUTINE 9294458/36458 GENERATED BY V917055 REMOVED CORROSION ON STRINGER 33R F559-60 AFT CARGO. FOUND TO BE PERFOREMD BY V932428 INSP BY V061704. OUT OF LIMITS IAW A319 SRM 53-14-13-283-002. RECEIVED MAT FOR F ABRICATION DAN 50B-13 PO 1112393.1 IAW DWG 17D53477201. INSTALLE D STRINGE IAW A319 SRM 51-42-11/001. REMOVED DOT.
